TITLE

Different effects of heparin in males and females

AUTHOR(S)
Campbell, Norman R.C.; Hull, Russell D.; Brant, Rollin; Hogan, David B.; Pineo, Graham F.; Raskob, Gary E.
PUB. DATE
April 1998
SOURCE
Clinical & Investigative Medicine;Apr98, Vol. 21 Issue 2, p71
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Presents a study to determine whether during heparin therapy, women have a pharmacological predisposition to bleeding and a worse outcome than men. Details on the subjects used in the study; Information on the results; Discussion based on the results.
ACCESSION #
489926

 

Related Articles

  • Heparin.  // Reactions Weekly;5/21/2011, Issue 1352, p20 

    The article describes two cases of cardiac valve thrombosis secondary to heparin-induced thrombocytopenia (HIT) during heparin therapy following valve replacement surgery.

  • Heparin.  // Reactions Weekly;10/9/2010, Issue 1322, p15 

    The article describes the case of an 85-year-old woman who developed thrombocytopenia following unfractionated heparin therapy for coagulation disorder.

  • Aspirin/cilostazol/heparin/ticlopidine.  // Reactions Weekly;7/10/2010, Issue 1309, p13 

    The article describes a case of retroperitoneal haemorrhage and bilateral iliopsoas haematomas in an 81-year-old woman with angina pectoris induced by heparin, aspirin and cilostazol treatment.

  • Enoxaparin sodium.  // Reactions Weekly;6/18/2011, Issue 1356, p15 

    The article describes the case of a 55-year-old woman who developed a massive haematoma of her left abdominal wall while undergoing enoxaparin sodium therapy.

  • Heparin.  // Reactions Weekly;2/18/2012, Issue 1389, p26 

    The article describes the case of two women with deep venous thrombosis (DVT) who presented with heparin-induced thrombocytopenia (HIT), subsequently, one patient died.

  • Fondaparinux sodium.  // Reactions Weekly;6/26/2010, Issue 1307, p25 

    The article describes the case of a 68-year-old man who experienced heparin-induced thrombocytopenia (HIT) type 2 during treatment with fondaparinux sodium, published in the January 2009 issue of the "Proceedings of the Western Pharmacology Society."

  • Fondaparinux sodium/heparin.  // Reactions Weekly;12/8/2012, Issue 1431, p21 

    The article describes the case of a 72-year-old woman who experienced heparin-induced thrombocytopenia while receiving fondaparinux sodium and heparin treatment.

  • Heparin.  // Reactions Weekly;1/28/2012, Issue 1386, p22 

    The article describes the case of a 76-year-old woman who experienced heparin-induced thrombocytopenia with cerebral infarctions.

  • Heparin.  // Reactions Weekly;8/7/2010, Issue 1313, p24 

    The article describes the case of a 36-year-old woman with paroxysmal nocturnal haemoglobinuria who presented with heparin-induced thrombocytopenia (HIT) while receiving treatment with heparin and subsequently died of brain herniation, referencing a study published in the May 2010 issue of the...

  • Heparin.  // Reactions Weekly;11/3/2012, Issue 1426, p25 

    The article describes the case of a 50-year-old man on haemodialysis who developed perforated colon secondary to ischaemic bowel with gastrointestinal bleeding after receiving heparin at the initiation of each haemodialysis session.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics